Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Lp Norms and the Sinc Function

David Borwein, Jonathan M. Borwein and Isaac E. Leonard
The American Mathematical Monthly
Vol. 117, No. 6 (June-July 2010), pp. 528-539
DOI: 10.4169/000298910x492817
Stable URL: http://www.jstor.org/stable/10.4169/000298910x492817
Page Count: 12
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Lp Norms and the Sinc Function
Preview not available

Abstract

Abstract It's everywhere! It's everywhere! … In this note we give elementary proofs of some of the striking asymptotic properties of the p-norm of the ubiquitous sine function. Based on experimental evidence we conjecture some enticing further properties of the p-norm as a function of p. See, for example, http://www.carma.newcastle.edu.au/~jb616/oscillatory.pdf.

Page Thumbnails